# SDR 2WAA20150930001

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- Aircraft time: 52,484 hours, 35,484 cycles
- Engine: Pwa JT8D219
- Engine time: 28,368 hours, 19,232 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, F, A

## Discrepancy

RIGHT ENGINE FAILURE AFTER TAKEOFF.  EVENT HAPPENED ABOUT 1000 FT.  ENGINE MADE A LOUD BANG, SUSPECTED CATASTROPHIC FAILURE.  THRUST LOST IMMEDIATELY.  R & R RT ENGINE. ACCOMPLISHED LEAK CHECK AND RUN-UP, NO LEAKS NOTED.  CHECKED NORMAL IAW T/C 71-900-01-01 AND AMM 71-00-00 MD-80, T/C 71-900-02-01.
